Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 381, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Nov 3, 2017, 10:41 PM CDT for 4 counties in Mississippi. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 3, 2017, 10:41 PM CDT (03:41 UTC)
- Expired
- Nov 3, 2017, 11:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Issaquena County, MS, Sharkey County, MS, Warren County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 62 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 3.7 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1247 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1124 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.5
The text
As transmitted.
770
WUUS54 KJAN 040341
SVRJAN
MSC055-125-149-163-040445-
/O.NEW.KJAN.SV.W.0381.171104T0341Z-171104T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1041 PM CDT FRI NOV 3 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northeastern Warren County in west central Mississippi...
Southwestern Yazoo County in central Mississippi...
East central Issaquena County in west central Mississippi...
Southeastern Sharkey County in west central Mississippi...
* Until 1145 PM CDT
* At 1039 PM CDT, a severe thunderstorm was located near Phoenix, or
11 miles east of Valley Park, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Phoenix around 1055 PM CDT.
Other locations impacted by this severe thunderstorm include Satartia
and Bentonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3284 9074 3285 9066 3267 9019 3266 9028
3264 9029 3264 9031 3261 9034 3261 9035
3258 9040 3259 9044 3256 9045 3252 9050
3252 9052 3250 9052 3250 9059 3248 9061
3245 9060 3256 9085 3267 9088
TIME...MOT...LOC 0339Z 288DEG 27KT 3263 9067
HAIL...<.75IN
WIND...60MPH
$$
193 follow-up statements
924
WWUS54 KJAN 040359
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1059 PM CDT FRI NOV 3 2017
MSC055-125-040408-
/O.CAN.KJAN.SV.W.0381.000000T0000Z-171104T0445Z/
Issaquena MS-Sharkey MS-
1059 PM CDT FRI NOV 3 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ISSAQUENA AND
SOUTHEASTERN SHARKEY COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3257 9073 3262 9072 3263 9069 3265 9073
3269 9071 3268 9071 3266 9069 3267 9066
3271 9069 3271 9071 3281 9062 3267 9019
3266 9028 3258 9040 3259 9044 3250 9052
3250 9059 3245 9060 3257 9074
TIME...MOT...LOC 0358Z 288DEG 27KT 3258 9050
$$
MSC149-163-040445-
/O.CON.KJAN.SV.W.0381.000000T0000Z-171104T0445Z/
Warren MS-Yazoo MS-
1059 PM CDT FRI NOV 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHEASTERN WARREN AND SOUTHWESTERN YAZOO COUNTIES...
At 1058 PM CDT, a severe thunderstorm was located near Phoenix, or 19
miles northeast of Redwood, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
this severe thunderstorm will remain over mainly rural areas of
northeastern Warren and southwestern Yazoo Counties, including the
following locations: Satartia and Bentonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3257 9073 3262 9072 3263 9069 3265 9073
3269 9071 3268 9071 3266 9069 3267 9066
3271 9069 3271 9071 3281 9062 3267 9019
3266 9028 3258 9040 3259 9044 3250 9052
3250 9059 3245 9060 3257 9074
TIME...MOT...LOC 0358Z 288DEG 27KT 3258 9050
HAIL...<.75IN
WIND...60MPH
$$
19866
WWUS54 KJAN 040426
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1126 PM CDT FRI NOV 3 2017
MSC149-163-040445-
/O.CON.KJAN.SV.W.0381.000000T0000Z-171104T0445Z/
Warren MS-Yazoo MS-
1126 PM CDT FRI NOV 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHEASTERN WARREN AND SOUTHWESTERN YAZOO COUNTIES...
At 1126 PM CDT, a severe thunderstorm was located near Pocahontas, or
9 miles northwest of Madison, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Phoenix, Tinsley, Bentonia and Satartia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3257 9073 3262 9058 3271 9056 3275 9046
3266 9028 3258 9040 3259 9044 3250 9052
3250 9059 3245 9060 3257 9074
TIME...MOT...LOC 0426Z 288DEG 27KT 3251 9026
HAIL...0.75IN
WIND...60MPH
$$
19066
WWUS54 KJAN 040436
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1136 PM CDT FRI NOV 3 2017
MSC149-163-040446-
/O.EXP.KJAN.SV.W.0381.000000T0000Z-171104T0445Z/
Warren MS-Yazoo MS-
1136 PM CDT FRI NOV 3 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN AND
SOUTHWESTERN YAZOO COUNTIES WILL EXPIRE AT 1145 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
LAT...LON 3257 9073 3262 9058 3271 9056 3275 9046
3266 9028 3258 9040 3259 9044 3250 9052
3250 9059 3245 9060 3257 9074
TIME...MOT...LOC 0436Z 288DEG 27KT 3249 9018
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 3, 9:29 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Nov 3, 9:29 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Jackson MS 929 PM CDT Fri Nov 3 2017 .UPDATE... Updated for evening discussion. && .DISCUSSION... Cold pool developing over the delta this evening with showers and thunderstorms extending generally from Eupora southwest to Rolling Fork. The storms are moving to the east and instability is beginning to lesson the further east the activity gets, but cant rule out and isolated strong to severe storm this evening. Hi-res models suggest the bulk of the activity will remain to the north of I-20 this evening into the overnight hours. Some isolated activity will persist into the overnight hours, but should diminish by early am with patchy areas of fog likely. /15/ Prior discussion below: Rest of Today through Tomorrow: Current surface analysis has high pressure to our east over Georgia at 1022 mb, a weak cold front to our north running through western Tennessee and Central Arkansas. Warm moist air is continuing to pump into our area from the south and bring temperatures slightly above normal, highs ranging in the lower 80s. The abundance of warm moisture air in our region, along with CAPE values of over 2000 J/kg and lapse rates nearing 7 C/km, will help fire up some severe storms later this evening as a upper level short wave with a cold core quickly passes through southern Arkansas into Central Mississippi. We have upgraded our marginal risk in the northwestern Delta to a slight, the main concern with these storms is going to be high damaging winds from the time frame of 7pm to 11pm. Storms will start to diminish in the early morning hours and scattered light showers will prevail by late morning. Another round of morning patchy fog across our entire region is expected due to low level moisture lingering, however nothing has been added to the HWO at the moment, it will be something to further analysis during the evening update. High temperatures for tomorrow evening will once again be above average as an upper level ridge start to form from the west, scattered showers and a few isolated thunderstorms will develop late into the evening, mainly north of I-20 and west of I-55. /SKH/ Sunday to Friday. Unseasonably warm conditions will continue through the weekend with some of the warmest readings peaking in the Sun-Mon periods. An anomalous ridge is controlling our weather and with the ridge axis anchored to our S/SW, the resulting low level regime will continue to be one of SW to W low level flow. This is historically the flow pattern that brings us the greatest warmth. Looking at some specifics, ensemble data continues to strongly indicate 97-max percentiles for 850mb temps. This supports readings (Max/Min Temps) easily 15 degrees above the norm. This will result in Highs in the mid 80s with some upper 80s. Look for some record highs to fall as well. Overnight lows will be quite warm with lower to mid 60s common. Not expecting much in the way of precip chances during this time and upper ridging and capping will limit that. Tuesday through Friday...A cold front looks to slide into the region later on Tue into Tue night. Temps look to be held in check across the NW, but the remainder of the area should see a good warmup with more 80s due to the slower timing. More seasonal conditions look to return Wed-Fri. Along with the front, rain chances will increase as well, especially over the northern half of the area. The best rain chances look to be Tue night and then again Wed into Wed night. /CME/ && .AVIATION... 00Z TAF discussion: Showers and thunderstorms are currently bringing MVFR and brief IFR conditions to GWO. The remaining sites are currently VFR. As these storms move to the east and southeast, GWO/JAN/HKS and possibly GTR may experience MVFR/IFR conditions. The remaining sites will remain VFR, but areas of fog overnight may reduce visibilities to MVFR/IFR conditions at most sites after 12-13Z. Expect improving conditions after 16Z as the fog dissipates with sites remaining VFR for the remainder of the period. && .PRELIMINARY POINT TEMPS/POPS... Jackson 65 84 65 85 / 17 23 4 5 Meridian 63 83 62 84 / 29 29 4 5 Vicksburg 64 84 65 85 / 14 19 4 10 Hattiesburg 63 83 62 85 / 3 21 4 4 Natchez 65 83 65 84 / 11 21 5 8 Greenville 64 83 66 83 / 49 24 3 13 Greenwood 64 82 65 84 / 69 31 3 12 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 15
Hazardous weather outlook, Nov 3, 3:27 PM CDT, 7 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 327 PM CDT Fri Nov 3 2017 ARZ074-LAZ007>009-016-MSZ028>033-035>047-042030- Ashley-Morehouse-West Carroll-East Carroll-Madison LA-Montgomery- Webster-Clay-Lowndes-Choctaw-Oktibbeha-Humphreys-Holmes-Attala- Winston-Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba- Kemper-Warren- 327 PM CDT Fri Nov 3 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...6pm to 11pm this evening Isolated severe storms will be possible this evening and bring the threat for some damaging winds and hail around quarter size. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. ARZ075-MSZ018-019-025>027-034-042030- Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-Washington- 327 PM CDT Fri Nov 3 2017 This hazardous weather outlook is for portions of southeast Arkansas, north central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Slight TIMING...6pm to 10pm this evening Severe storms will be possible this evening with damaging wind gusts and hail around quarter size. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ015-023>026-MSZ048>066-072>074-042030- Richland-Franklin LA-Catahoula-Tensas-Concordia-Hinds-Rankin- Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper- Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 327 PM CDT Fri Nov 3 2017 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Saturday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. 36 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Tropical page... www.weather.gov/jan/tropical National Hurricane Center Home Page... www.nhc.noaa.gov/ Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Nov 3, 7:56 PM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Jackson MS
756 PM CDT FRI NOV 3 2017
LAZ009-MSZ040-040145-
East Carroll LA-Issaquena MS-
756 PM CDT FRI NOV 3 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN EAST CARROLL PARISH
IN NORTHEASTERN LOUISIANA AND NORTHWESTERN ISSAQUENA COUNTIES UNTIL
845 PM CDT...
At 755 PM CDT, Meteorologists were tracking a strong thunderstorm 7
miles northeast of Lake Providence, moving east at 15 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Grace around 830 PM CDT.
Other locations impacted by this storm include Mayersville.
A severe thunderstorm watch remains in effect until 1000 PM CDT for
northwestern Mississippi.
LAT...LON 3296 9117 3301 9100 3301 9092 3294 9091
3291 9092 3289 9094 3286 9094 3285 9096
3283 9097 3279 9096 3278 9113
TIME...MOT...LOC 0055Z 259DEG 13KT 3289 9109
ECSpecial weather statement, Nov 3, 8:23 PM CDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Jackson MS
823 PM CDT FRI NOV 3 2017
MSZ025>029-040230-
Carroll MS-Grenada MS-Leflore MS-Montgomery MS-Webster MS-
823 PM CDT FRI NOV 3 2017
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CARROLL...
NORTHEASTERN LEFLORE...GRENADA...NORTHWESTERN WEBSTER AND MONTGOMERY
COUNTIES UNTIL 930 PM CDT...
At 822 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from 6 miles north of Gore Springs to near
Avalon. Movement was southeast at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Strong thunderstorms will be near...
Gore Springs around 830 PM CDT.
Misterton around 835 PM CDT.
Embry around 855 PM CDT.
Winona and Bellefontaine around 900 PM CDT.
Other locations impacted by these storms include Carrollton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A severe thunderstorm watch remains in effect until 1000 PM CDT for
north central Mississippi.
LAT...LON 3387 8977 3387 8951 3372 8951 3372 8919
3374 8919 3374 8918 3372 8913 3332 8988
3364 9028 3390 8977
TIME...MOT...LOC 0122Z 296DEG 31KT 3385 8963 3362 9008
ECSpecial weather statement, Nov 3, 8:26 PM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Jackson MS
826 PM CDT FRI NOV 3 2017
MSZ018-019-034-040215-
Washington MS-Sunflower MS-Bolivar MS-
826 PM CDT FRI NOV 3 2017
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL SUNFLOWER...NORTH
CENTRAL WASHINGTON AND SOUTHERN BOLIVAR COUNTIES UNTIL 915 PM CDT...
At 826 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Renova to Arkansas City. Movement
was east at 25 mph.
Wind gusts up to 50 mph will be possible with these storms.
Strong thunderstorms will be near...
Renova around 835 PM CDT.
Cleveland and Boyle around 840 PM CDT.
Benoit around 850 PM CDT.
Winterville around 855 PM CDT.
Ruleville around 905 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A severe thunderstorm watch remains in effect until 1000 PM CDT for
southeastern Arkansas...and north central and northwestern
Mississippi.
LAT...LON 3371 9047 3370 9045 3345 9106 3345 9109
3357 9121 3358 9115 3360 9113 3362 9113
3365 9116 3367 9111 3366 9108 3368 9103
3370 9104 3380 9079
TIME...MOT...LOC 0126Z 291DEG 21KT 3378 9079 3361 9121
ECSpecial weather statement, Nov 3, 9:29 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Jackson MS
929 PM CDT FRI NOV 3 2017
MSZ028>030-032-033-040330-
Oktibbeha MS-Clay MS-Montgomery MS-Choctaw MS-Webster MS-
929 PM CDT FRI NOV 3 2017
...STRONG THUNDERSTORMS WILL AFFECT CHOCTAW...OKTIBBEHA...EASTERN
WEBSTER...SOUTHEASTERN MONTGOMERY AND CLAY COUNTIES UNTIL 1030 PM
CDT...
At 929 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Trebloc to 7 miles southwest of
Eupora to near Coila. Movement was southeast at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Strong thunderstorms will be near...
Montpelier around 935 PM CDT.
Chester around 945 PM CDT.
Reform and Sherwood around 950 PM CDT.
Ackerman and Pala Alto around 955 PM CDT.
Poplar Creek around 1005 PM CDT.
West Point around 1010 PM CDT.
Longview around 1015 PM CDT.
Other locations impacted by these storms include Mantee and Sturgis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3332 8883 3329 8964 3340 8965 3346 8939
3374 8909 3376 8893 3381 8893 3381 8872
3368 8872 3368 8852
TIME...MOT...LOC 0229Z 293DEG 25KT 3381 8894 3344 8933 3337 8989
ECSpecial weather statement, Nov 3, 9:39 PM CDT, 1 hour 2 minutes before
Special Weather Statement National Weather Service Jackson MS 939 PM CDT FRI NOV 3 2017 MSZ041-042-040345- Sharkey MS-Yazoo MS- 939 PM CDT FRI NOV 3 2017 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL YAZOO AND CENTRAL SHARKEY COUNTIES UNTIL 1045 PM CDT... At 938 PM CDT, Meteorologists were tracking a strong thunderstorm near Holly Bluff, or 8 miles southeast of Rolling Fork, moving east at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Holly Bluff around 950 PM CDT. LAT...LON 3278 9088 3294 9080 3288 9047 3265 9060 TIME...MOT...LOC 0238Z 290DEG 14KT 3284 9076 EC
Special weather statement, Nov 3, 10:14 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Jackson MS
1014 PM CDT FRI NOV 3 2017
LAZ016-023-025-040345-
Tensas LA-Madison LA-Franklin LA-
1014 PM CDT FRI NOV 3 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TENSAS...
SOUTHWESTERN MADISON AND NORTHEASTERN FRANKLIN PARISHES UNTIL 1045 PM
CDT...
At 1014 PM CDT, Meteorologists were tracking a strong thunderstorm 7
miles southeast of Bakers, or 17 miles southwest of Tallulah, moving
east at 25 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Tallulah and Afton around 1045 PM CDT.
Other locations impacted by this storm include Richmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3231 9161 3244 9115 3222 9110 3221 9111
3221 9113 3220 9116 3217 9117 3214 9163
TIME...MOT...LOC 0314Z 259DEG 21KT 3226 9144
DBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 7:13 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 33 min |
| Nov 3, 7:56 PM CDT | Special Weather Statement | JAN | Issaquena | 49 min |
| Nov 3, 8:23 PM CDT | Special Weather Statement | JAN | Carroll, Grenada, Montgomery | 67 min |
| Nov 3, 8:26 PM CDT | Special Weather Statement | JAN | Bolivar | 49 min |
| Nov 3, 9:29 PM CDT | Special Weather Statement | JAN | Choctaw, Clay, Oktibbeha | 61 min |
| Nov 3, 9:39 PM CDT | Special Weather Statement | JAN | Sharkey | 66 min |
| Nov 3, 10:27 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 63 min |
| Nov 3, 11:06 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 54 min |
| Nov 3, 11:17 PM CDT | Special Weather Statement | JAN | Warren | 43 min |
| Nov 3, 11:55 PM CDT | Special Weather Statement | JAN | Rankin | 65 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.